Does Norvasc cause itching?

default
Posted on Tue, 17 Apr 2018 in Medicines and Side Effects
Question: Does norvasc cause itching?
doctor
Answered by Dr. Michelle Gibson James 43 minutes later
Brief Answer:
it is a rare but possible side effect

Detailed Answer:
HI, thanks for using healthcare magic

Itching/pruritis (how it would be written in side effect profile) can occur in 1 to 2 % (1 or 2 persons out of 100) of persons who use this medication.

This means that it is a possible side effect though it does not occur commonly

It would be best to speak to your doctor about this possibility.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16809 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Pruritis

doctor1 MD

My daughter has pruritis ani. She is seeing a gastro doctor. She was pregnant about a year ago ,has thyroid disease, and is overweight. She...

doctor1 MD

I am curious as to what causes tingling below the scapula . I have had this one an off for the past year or so. Sometimes, I don t have it for...

doctor1 MD

I have PSC . however when I was first diagnosed I was told that I may have a variant . as this was in 2000 and I moved out of the area, I was then...

doctor1 MD

i feel a lot of liquid under my anal area which causes me to itch and it smells badly. Please provide me a long term solution

doctor1 MD

Could a Kenalog injection given 4-5 hours ago cause hematuria? My father just had bright fresh pink blood in his urine. He has dysuria most of the...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2